It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 Showing 1 - 20 of 31 for lithium vomiting. (0.001 seconds)


... thank you very much for your suggestions.... It's a very frustrating problem. I'm 26 years old and I'm so tired of medication, I hate knowing I'm going to be on it for the rest of my life. I have tried speaking to my doctor about the lithium/vomiting but he just keeps raising the dose, he is a believer that the positives outweigh the negative. I can agree to some extent... (9 replies)
... I have just started changing medication to lithium and am working my way up to 0. ... (2 replies)
... Lithium therapy requires reaching plasma concentrations of lithium which are relatively close to the toxic concentration. ... (12 replies)

... I first tried lithium in 1973. I was 16. Back then they did blood draws every month with a very large needle. They always used the back of your hand. Not a fond memory. ... (10 replies)
... STOP I think. Lithium makes you thirsty!! ... (17 replies)
Lithium Acne
Jan 12, 2007
... After lots of trial and error, we ended up trying Lithium once more when I was about 25. This time, it caused my migraine headaches to become more severe than normal. ... (4 replies)
... Vomiting can definitely be a sign of Lithium toxicity. Find out if you are having other symptoms. However, I think nausea is also a side effect of taking lithium anyway. I wake up in the middle of the night at least a couple of times a week and usually dry heave, but sometimes vomit. ... (9 replies)
... People who take Lithium are strongly advised to increase their water intake since this med is capable of making one dehydrated. ... (5 replies)
... I'm figuring that they're doing regular Lithium Levels on your blood while you're going up in mgs? ... (7 replies)
Lithium Acne
Jan 14, 2007
... That helps alot. I do think I have some effects from my Lithium such as hair loss or thinning, headaches, & nausua with occasionally vomiting. Those things I don't think so much about. I have now learned though something that makes so much since to me. My dad was on the Wellbutrin at the same doze as me & he had the same reaction to it as I am having. I did start breaking... (4 replies)
Lithium
Jan 31, 2006
... So you'll notice that the side effects for Lithium are pretty much all physical. ... (6 replies)
... I have been on lithium for a few years now and I have always found that it upsets my stomach a little bit but it seems like over the past 6 months it has gotten a lot worse. ... (9 replies)
... Anyway, check my new post about diet drugs interacting with lithium and lamictal... ... (4 replies)
... i thought lithium toxicity was serious? ... (2 replies)
... I used Lithium Carbomide and it helps my vomiting a bunch, it makes taking it far less hard on the stomach. ... (9 replies)
... Vomiting is one of the early signs of lithium toxicity. You need to tell your Pdoc about it ASAP. ... (9 replies)
... I wonder if something is interacting with your lithium causing you to have worse side effects. If you remember making any changes to your medications or herbal supplements that might help. ... (9 replies)
... I have been on lithium over 20 years. ... (2 replies)
... Hi, I've been on Lithium for about a month or 2 now. I have to make sure I keep food in my system or I feel ill. If I don't eat when I take the meds I get sick. ... (2 replies)
... It's worth trying. But in high doses, it has some nasty side effects (stomach problems, diarrhea, vomiting, weight gain, etc). Have you tried adding Fish Oil to your diet? It also has an impact on BP as well. (4 replies)


Associated Tags: bipolar lithium lecithin

Pages: 1 2

All times are GMT -7. The time now is 06:19 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!